# SDR DL76L071131

- Difficulty date: August 21, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 72,938 hours, 10,984 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T138212
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 903.5 LOWER INNER CHORD FOUND CRACKED IN LOWER END RADIUS.  REPAIR INSTALLED.  SUBJECT AD 2003-18-10 APPLIES.
